# SDR IPXA09556492

- Difficulty date: June 12, 2009
- Submitted: July 1, 2009
- Operation: Air carrier
- Aircraft: N403UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23725
- Aircraft time: 26,019 hours, 18,239 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Damaged
- Location: Bs 487
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 MAIN CARGO DOOR BS 487 FRAME CAP L-ANGLE INNER FLANGE HAS TOOLING DAMAGE 8.3 INCHES BELOW STR 15L ON THE AFT EDGE.  REPLACED PER SRM 51-40-02.
